MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP CONV GLEN LINER VIVACIT-E; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP CONV GLEN LINER VIVACIT-E; PROSTHESIS, SHOULDER
Model Number 110035767
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).This event was previously reported under the following mfr# 0001822565-2023-00051.Reported event was confirmed by review of pictures.Visual examination of the provided photograph identified that the liner post appears to be fractured and wear is noted from use.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.H3 other text : device discarded by the hospital.
 
Event or Problem Description
It was reported that the patient was revised due to the disassociation of baseplate and poly.Further, the surgeon also stated that the post was sheared off.No additional patient consequences were reported.Attempts to obtain additional information have been made; however, no more is available.

Brand Name
COMP CONV GLEN LINER VIVACIT-E
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16776980
Report Number0001825034-2023-00879
Device Sequence Number17896177
Product Code KWS
UDI-Device Identifier00887868249334
UDI-Public(01)00887868249334(17)260923(10)65087003V
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K211729
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/23/2026
Device Model Number110035767
Device Catalogue Number110035767
Device Lot Number65087003V
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Initial Report FDA Received Date04/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale